# SDR ERAA097509

- Difficulty date: January 9, 2003
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 26,456 hours
- System (JASC): 3440 · Independent Position Determining System
- Part: Resistor
- Condition: Overheated
- Location: Radar Indicator
- Component: Indicator
- Component part number: 40008330208
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT SMOKED UPON INSTALLATION.  UNIT WORKED GOOD.   FOUND TWO OVERHEATED RESISTORS.  REPLACED DAMAGED RESISTORS AND TESTED. .
